# SDR AWXA200301514

- Difficulty date: December 6, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 44,832 hours, 20,292 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Part serial: 01395
- Condition: Malfunctioned
- Location: Slat
- Part time: 44,834 hours, 20,292 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW EN ROUTE FROM LAS THE LEADING EDGE SLAT SYSTEM LOCKED OUT AT POSITION 1 WHEN SELECTED, TRAILING EDGE FLAPS OPERATED NORMALLY.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND LT WING SLAT WING TIP BRAKE INDICATOR POPPED, RESET INDICATOR AND CYCLED SLATS SEVERAL TIMES, ALL OPERATIONS WERE NORMAL.  A FOLLOW-UP WAS WRITTEN TO REPLACE THE LT WING OUTBOARD LEADING EDGE SLAT ACTUATOR AS A PRECAUTIONARY MEASURE.  ON 12/07/2003 MAINTENANCE REPLACED THE LT WING NR 5 SLAT ACTUATOR IAW AMM 27-84-49, PG 401; OPERATIONAL CHECK WAS GOOD.
